A Fast and Accurate Algorithm for Computing Desired Eigenpairs of Hermitian Matrices

Chang Wan JEON
Hyoung Joong KIM
Jang Gyu LEE

IEICE TRANSACTIONS on Information and Systems   Vol.E79-D    No.3    pp.182-188
Publication Date: 1996/03/25
Online ISSN: 
Print ISSN: 0916-8532
Type of Manuscript: PAPER
Category: Algorithm and Computational Complexity
eigenvalue,  eigenvector,  algorithm,  computational complexity,  

Full Text: PDF>>
Buy this Article

A fast and stable algorithm for locating a desired eigenvalue and its corresponding eigenvector is presented. Its effectiveness is shown through a numerical simulation. The proposed algorithm is fast and numerically accurate enough to be applied to a real application.